# SDR Y2PA2022062422036

- Difficulty date: June 24, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N835US
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 75,543 hours, 56,419 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Part time: 75,543 hours, 56,419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: WHILE AT C-CHECK AT COMMERCIAL JET IN KDHN A FLOOR BEAM UPPER ANGLE WAS FOUND CORRODED IN MULTIPLE PLACES IN THE AFT 
CABIN @ F.S. 1338 RBL 24- RBL 44
CORRECTIVE ACTION: COMMERCIAL JET IN KDHN REMOVED CORROSION FROM THE FLOOR BEAM UPPER ANGLE AT F.S. 1338 AND FOUND AREAS TO BE OUT OF LIMITS IAW MD80 SRM 53-01.. THEY REMOVED THE FLOOR BEAM UPPER ANGLE AND FABRICATED A NEW ANGLE FROM 7075-T6511 EXTRUSION. THE NEW ANGLE WAS DRILLED AND DEBURRED IAW MD80 SRM 51-10-4, THE ANGLE WAS TREATED AND PRIMED IAW MD80 SRM 51-10-3. NEW ANGLE WAS INSTALLED AT F.S. 1338 IAW MD80 SRM 51-30-5
